# SDR ABXR2010090700038

- Difficulty date: May 11, 2010
- Submitted: September 7, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 100026B
- Condition: Corroded
- Location: Bs 1117-1150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX VISIT, THE AFT LOWER CARGO SEAT TRACK (CARGO TRACK), UPPER OTBD EDGE ABOVE LONGERON 28 LT WAS FOUND CORRODED BEYOND LIMITS. FABRICATED REPAIR PARTS FROM 7075 T-6 0.050" AND HEAT TREATED REPAIR PIECED TO T-6 TEMPER. SPLICED IN NEW WECTION OF TRACK FROM STATIONS 1122 TO 1145.  RETURNED TO SERVICE.
